MathSciNet Relay Station
MathSciNet bibliographic data
MR2514279 90C33 (49J40 65K10)
Li, Fenglian; He, Yiran An algorithm for generalized variational inequality with pseudomonotone mapping. J. Comput. Appl. Math. 228 (2009), no. 1, 212–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement